| Model Number |
620-2211511-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device failed the self-test for defib and pacer functions.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, defib cycling and functional testing without duplicating the report.An internal inspection found no discrepancies.The processor/bridge/pace board was replaced and scrapped as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.